JournalsrlmVol. 23, No. 4pp. 437–454

Bisobolev mappings and homeomorphisms with finite distortion

  • Antonia Passarelli di Napoli

    Università degli Studi di Napoli Federico II, Italy
Bisobolev mappings and homeomorphisms with finite distortion cover
Download PDF

Abstract

Let Ω\Omega and Ω\Omega' be bounded open sets in Rn,n2\mathbb R^n, n\ge 2, and let Hom(Ω;Ω)\mathrm{Hom}(\Omega;\Omega') the class of homeomorphisms f ⁣:ΩΩf\colon \Omega\to \Omega'. We illustrated some properties of bisobolev homeomorphisms and their connections with homeomorphisms with finite distortion.

Cite this article

Antonia Passarelli di Napoli, Bisobolev mappings and homeomorphisms with finite distortion. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 23 (2012), no. 4, pp. 437–454

DOI 10.4171/RLM/638